# SDR AALA202504079541

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,436 hours, 14,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE ON FINAL APPROACH, THE FLIGHTDECK SUDDENLY GOT VERY WARM FOLLOWED BY A STRONG ODOR OF MUSTY GYM SOCKS AND BURNING RUBBER SMELL. ; AIRCRAFT EMERGENCY LANDED SAFELY AT RSW. VERIFIED LEFT PACK CAUSED ODOR ACCOMPLISHED SOF FUME CARD 08L00021001.  (OPEN).
